# SDR 99UAL900030

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT BROKEN AT RIGHT-HAND MIDDLE GALLEY AREA.  REPLACED EEL LIGHT AT RIGHT-HAND GALLEY AND REPLACED FEEDER WITH COVER.
